# SDR ASAA2017110822557

- Difficulty date: November 8, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8125U39
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE CORRODED AT FRAME BS 767 ABOVE STRINGER 24R.  ACFT GROUNDED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1.  REMOVED THE ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED A NEW ANGLE IAW DWG 146A0081, REV B, AND  INSTALLED IAW SRM 51-40-02.
